# SDR DL76L953804

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Component: 755359
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD RT GENERATOR DRIVE LIGHT.  PER POM DISCONNECTED DRIVE, STARTED APU AND AFTER 20 MIN HAD APU LOW OIL STATUS MSG WITH AUTO SHUTDOWN, DIVERTED DUB.  REPLACED NR 2 IDG, SERVICED APU WITH OIL AND RETURNED TO SERVICE.
